# SDR 2007UALA03091

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N1739
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR IS LEAKING THROUGH ORANGE SEAL.  SLIDE WAS DEPLOYED IN FIELD, ASPIRATOR MAY HAVE BEEN DAMAGED.  REPLACED ASPIRATOR.   08-31-07   REPLACED ASPIRATOR.  ASPIRATOR DAMAGED DURING IMPROPERLY CONTROLLED DEPLOYMENT.
